Alert archive / Minnesota / Gale Warnings in 2011
Gale Warning 5, NWS Duluth, MN
NWS Duluth, MN issued this gale warning at Sep 28, 2011, 3:24 PM CDT. It took effect at Sep 29, 2011, 10:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2011, 3:24 PM CDT (20:24 UTC)
- In effect from
- Sep 29, 2011, 10:00 AM CDT
- Expired
- Sep 29, 2011, 8:50 PM CDT
- In force
- 11 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted, in the capitals the NWS used until 2016.
119 WHUS73 KDLH 282024 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 324 PM CDT WED SEP 28 2011 LSZ121-140>148-290430- /O.UPG.KDLH.GL.A.0002.110929T1500Z-110930T1500Z/ /O.NEW.KDLH.GL.W.0005.110929T1500Z-110930T0300Z/ BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 324 PM CDT WED SEP 28 2011 ...GALE WARNING IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS: A NORTHWEST WIND OF 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS. SEAS 4 TO 8 FEET. THE LARGEST WAVES...6 TO 10 FEET...WILL BE FOUND ALONG THE SOUTH SHORE OF LAKE SUPERIOR THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
984 WHUS73 KDLH 290316 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 1016 PM CDT WED SEP 28 2011 LSZ121-140>148-290945- /O.CON.KDLH.GL.W.0005.110929T1500Z-110930T0300Z/ BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 1016 PM CDT WED SEP 28 2011 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY. * WINDS AND SEAS: A NORTHWEST WIND OF 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS. SEAS 4 TO 8 FEET. THE LARGEST WAVES... 6 TO 10 FEET...WILL BE FOUND ALONG THE SOUTH SHORE OF LAKE SUPERIOR THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
008 WHUS73 KDLH 290824 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 324 AM CDT THU SEP 29 2011 LSZ121-140>148-292200- /O.CON.KDLH.GL.W.0005.110929T1500Z-110930T0300Z/ BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 324 AM CDT THU SEP 29 2011 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. * WINDS AND SEAS: A NORTHWEST WIND OF 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS. SEAS 4 TO 8 FEET. THE LARGEST WAVES...6 TO 10 FEET...WILL BE FOUND ALONG THE SOUTH SHORE OF LAKE SUPERIOR THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GRANING
605 WHUS73 KDLH 291416 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 916 AM CDT THU SEP 29 2011 LSZ121-140>148-292230- /O.CON.KDLH.GL.W.0005.110929T1500Z-110930T0300Z/ BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 916 AM CDT THU SEP 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS AND SEAS: A NORTHWEST WIND OF 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS. SEAS 4 TO 8 FEET. THE LARGEST WAVES... 6 TO 10 FEET...WILL BE FOUND ALONG THE SOUTH SHORE OF LAKE SUPERIOR THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
596 WHUS73 KDLH 292030 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 330 PM CDT THU SEP 29 2011 LSZ121-140>148-300300- /O.CON.KDLH.GL.W.0005.000000T0000Z-110930T0300Z/ BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 330 PM CDT THU SEP 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS AND SEAS: A NORTHWEST WIND OF 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS. SEAS 4 TO 8 FEET. THE LARGEST WAVES... 6 TO 8 FEET...WILL BE FOUND ALONG THE SOUTH SHORE OF LAKE SUPERIOR THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
462
WHUS73 KDLH 300150
MWWDLH
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
850 PM CDT THU SEP 29 2011
...WINDS ARE SUBSIDING ACROSS THE COASTAL WATERS OF WESTERN LAKE
SUPERIOR THIS EVENING...
.DEEP LOW PRESSURE IS QUICKLY MOVING THROUGH THE LOWER GREAT
LAKES...WITH A WEAKENING PRESSURE GRADIENT ACROSS WESTERN LAKE
SUPERIOR. WINDS ARE QUICKLY DIMINISHING TO WELL BELOW GALE FORCE.
WAVES WILL CONTINUE TO SUBSIDE.
LSZ121-140>148-300300-
/O.CAN.KDLH.GL.W.0005.000000T0000Z-110930T0300Z/
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
850 PM CDT THU SEP 29 2011
...GALE WARNING IS CANCELLED...
THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE GALE
WARNING FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. WINDS
ARE BELOW GALE FORCE AND WAVES WILL CONTINUE TO SUBSIDE OVERNIGHT.
* WINDS HAVE FALLEN BELOW GALE FORCE ACROSS THE NEARSHORE WATERS
OF WESTERN LAKE SUPERIOR...AND WAVES WILL CONTINUE TO SUBSIDE
OVERNIGHT.
$$
EOMWhat forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Sep 28, 12:56 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Sep 28, 12:56 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1256 PM CDT WED SEP 28 2011
.AVIATION.../18Z TAF ISSUANCE/
VFR CONDITIONS WILL LAST THROUGH THE FIRST HALF OF THE TAF PERIOD.
STRATO CUMULUS BAND OF CLOUDS TO THE NORTHEAST OF HYR AT THE
MOMENT SHOULD NOT EXPAND THAT MUCH FURTHER SOUTH AND EAST. MAIN
CONCERN WILL BE A COLD FRONT THAT WILL MOVE THROUGH THE TERMINALS
FROM 06Z TO 12Z. WINDS WILL INCREASE SUBSTANTIALLY IN THE WAKE OF
THE FRONT. TIGHTEST PRESSURE GRADIENT WILL BE OVER HIB AND DLH
FROM LATE MORNING TO MID AFTERNOON. WINDS FROM THE NORTHWEST WILL
GUST TO 35 KNOTS AT THE END OF THIS TAF CYCLE.
&&
.PREV DISCUSSION... /ISSUED 654 AM CDT WED SEP 28 2011/
AVIATION...09/26/12Z ISSUANCE...
WISCONSIN WILL REMAIN UNDER CLOUD COVER THROUGH THE MORNING WHILE
CLEAR SKIES PREVAIL ELSEWHERE. PATCHY FOG WITH VSBYS LESS THAN A
MILE HAVE DEVELOPED OVERNIGHT. THE LARGE LOW PRESSURE SYSTEM THAT
HAS HAD A GRIP ON THE NORTHLAND FOR THE PAST SEVERAL DAYS WILL
FINALLY MOVE OUT OF THE REGION OVER THE DAY OR SO. IT WILL BE
REPLACED BY AN INTENSE COLD FRONT THAT WILL TRACK SOUTH OUT OF
CANADA AND OVER THE WESTERN LAKE SUPERIOR REGION LATE TONIGHT.
THE COLD FRONT WILL REACH NORTHERN WISCONSIN AROUND DAY BREAK
THURSDAY MORNING. THE COLD FRONT WILL BRING LOWERING
CEILINGS...SCATTERED RAIN SHOWERS AND STRONG NORTHWEST WINDS OF 20
TO 30 KT WITH GUSTS AROUND 40 KT.
PREV DISCUSSION... /ISSUED 321 AM CDT WED SEP 28 2011/
DISCUSSION...
TODAY THROUGH THURSDAY...
MAIN SHORT TERM FORECAST CONCERNS ARE FOCUSED AROUND THE PATCHY
FOG THIS MORNING...WARM TEMPERATURES THIS AFTERNOON...CANADIAN
COLD FRONT MOVING INTO THE REGION TOMORROW WITH NOTICEABLY COOLER
TEMPERATURES...RAIN SHOWERS AND VERY WINDY CONDITIONS.
IN SHORT...ENJOY TODAY BECAUSE THURSDAY WILL BE REMINDER THAT WE
ARE REALLY IN THE FALL SEASON.
THE VERY SLOW MOVING CUT OFF UPPER LOW OVER SRN MI CONTINUES TO
INCH FURTHER TO THE E/NE...WRAPPING HIGH CLOUDS AND A FEW
SPRINKLES OVER PARTS OF NW WI. HOWEVER...MOST OF THE MEASURABLE
PRECIP FROM THIS SYSTEM SHOULD BE OVER FOR THE NORTHLAND. MOSTLY
CLOUDY SKIES OVER NW WI THIS MORNING WILL CLEAR OFF TODAY AS THE
BULK OF THE MOISTURE MOVES EAST. CLEAR SKIES...CALM WINDS AND COOL
TEMPS OVER THE WRN HALF OF THE FORECAST AREA ARE LEADING TO PATCHY
FOG THROUGH THE REGION. VISIBILITIES ARE DOWN TO 1/2-1/4 MILE IN
SOME PLACES. WILL LIKELY SEE THE SPATIAL COVERAGE OF THE FOG
INCREASE AROUND 5-8 AM...AND RAPIDLY BURN OFF AFTER 8AM.
TODAY...AS THE CUT OFF LOW FINALLY MOVES TO THE EAST...NARROW
RIDGE OF HIGH PRESSURE AND WARM AIR THAT HAS BEEN SITTING OVER
PARTS OF THE DAKOTAS AND FRONT RANGE OF THE ROCKIES WILL SETTLE
OVER THE NORTHLAND FOR A DAY AND ALLOW TEMPS TO WARM INTO THE
UPPER 60S AND 70S...NEAR 80. THE WARMEST TEMPS TO THE WEST...AND
COOLEST TO THE EAST. SOME PLACES 10-15 DEG ABOVE AVERAGE.
THE WARM CONDITIONS WILL BE SHORT LIVED. A CANADIAN COLD FRONT
WILL DROP SOUTH OUT OF ALBERTA/MANITOBA AND BLAST THE NORTHLAND
BACK TO REALITY. AFTER TONIGHT...WITH LOWS FROM THE MID 40S TO
LOWER 50S...TEMPERATURES WILL ONCE AGAIN FEEL LIKE FALL IN NRN
MN/WI. HIGHS ON THURSDAY WILL ONLY MAKE IT INTO THE MID 50S NORTH
AND UPPER 50S SOUTH. ALONG WITH THE COLD TEMPS...NW WINDS WILL BE
QUITE STRONG AND SKIES WILL BE CLOUDY WITH RAIN SHOWERS THROUGH
THE DAY. WINDS WILL BE AROUND 20-30 MPH...WITH GUSTS 30-40 MPH
THURSDAY AFTERNOON. THE BEST CHANCE OF RAIN ALSO APPEARS TO BE
DURING THUR AFTERNOON...OVER THE EASTERN TWO THIRDS OF THE CWA.
HEAVIEST RAINFALL AMOUNTS COULD BE AROUND 0.25-0.50 INCH....
FOCUSED IN THE ARROWHEAD AND INTO NW WI AND THE U.P. OF MI.
EXTENDED...FRIDAY THROUGH MONDAY...
A LONG WAVE TROUGH WILL DIG OVER THE GREAT LAKES AND TRACK INTO
THE OHIO VALLEY FRIDAY...POSITIONING THE NORTHLAND UNDER A NRLY
JET STREAK WITH STRONG COLD AIR ADVECTION AND THICKNESS FALLS.
KEPT HIGH CHC POPS OVER SOUTHERN LAKE SUPERIOR ZONES THURSDAY
NIGHT AS THE COLD AIR IS EXPECTED TO PRODUCED SHOWERS OVER LAKE
SUPERIOR THAT WILL TRACK ONSHORE OVER ASHLAND AND IRON COUNTIES.
THE 00Z RUNS OF THE ECM/GFS/NAM/GEM ARE SHOWING GOOD AGREEMENT
THAT H85 TEMPS FALL A FEW DEGREES BELOW ZERO OVER THE EASTERN HALF
OF THE FA BY FRIDAY AFTERNOON...LINGERING THROUGH FRIDAY NIGHT.
LOWERED TEMPS DURING THIS PERIOD AND LATER SHIFTS MAY NEED TO
CONTINUE COOLING TREND. ALSO INCREASED WINDS/GUSTS FRIDAY
AFTERNOON TO AROUND 20 MPH AS FORECAST AREA REMAINS ON THE WESTERN
EDGE OF A TIGHT PRESSURE GRADIENT. HOWEVER...WINDS WILL NOT BE AS
STRONG AS THURSDAY. A STRENGTHENING H50 RIDGE WITH BROAD SFC HIGH
PRESSURE WILL CENTER OVER THE REGION THROUGH THE WEEKEND. AT THIS
TIME...THE DOMINATING HIGH IS EXPECTED TO ALLOW FOR DRY CONDITIONS
AND MOSTLY SUNNY/CLR SKIES THROUGH EXTENDED WITH NEAR OR SLIGHTLY
BELOW NORMAL TEMPERATURES.
&&
.POINT TEMPS/POPS...
DLH 53 61 43 54 / 20 50 10 0
INL 47 60 38 53 / 40 60 10 0
BRD 51 65 43 58 / 10 30 0 0
HYR 52 63 46 54 / 10 60 20 10
ASX 53 61 44 53 / 20 70 40 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...GALE WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING FOR
LSZ121-140>148.
&&
AVIATION...KKHazardous weather outlook, Sep 28, 9:40 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 940 AM CDT WED SEP 28 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 940 AM CDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG CANADIAN COLD FRONT WILL MOVE ACROSS THE REGION THURSDAY AND THURSDAY NIGHT. THIS SYSTEM WILL PRODUCE STRONG NORTHWEST WINDS THURSDAY INTO THURSDAY NIGHT. SOME AREAS OF THE NORTHLAND MAY EXPERIENCE GUSTS UP TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LSZ121-140>148-291030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 940 AM CDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTHWEST WINDS WILL DEVELOP THURSDAY...AND LAST INTO EARLY FRIDAY MORNING. THESE WINDS WILL CREATE VERY HAZARDOUS CONDITIONS FOR SMALL CRAFTS AND MOST MARINERS. A GALE WATCH HAS BEEN POSTED FOR ALL THE WATERS OF WESTERN LAKE SUPERIOR. CHECK THE LATEST MARINE FORECAST FOR DETAILS. KK MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 3:57 AM CDT | Gale Watch | DLH | 11 hr | |
| Sep 28, 5:23 PM CDT | Wind Advisory | DLH | Aitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 3 more | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.